# SDR CALA2021071601114

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 69,756 hours, 24,642 cycles
- System (JASC): 5700 · Wing Structure
- Part: Flap
- Part number: NA
- Condition: Missing
- Location: T/Edge Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT WING INBOARD T/EDGE FLAP OUTBOARD END UPPER SEAL MISSING -- SEE PHOTO . GAP 1 -- ALL OTHER SEALS PRESENT -- REQUEST DEFERRAL THIS IS UPPER SEAL BETWEEN INBOARD AND OUTBOARD FLAPS AT SEAL DISPATCH DESK: 84   NAME: DA                   DATE: 12-JUL-21- TOMC AND DISPATCH APPROVED, OK TO CDL GAP SEAL PER CDL 57BT. CDL APPLIED - PARTS ADDED TO LOG
